Alert archive / Oklahoma / River Flood Warnings in 2008
River Flood Warning 36, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Apr 3, 2008, 2:07 PM CDT for LeFlore County, Oklahoma. It took effect at Apr 4, 2008, 11:58 AM CDT. It was in force for 28 hr.
The area
The counties it named.
The facts
- Issued
- Apr 3, 2008, 2:07 PM CDT (19:07 UTC)
- In effect from
- Apr 4, 2008, 11:58 AM CDT
- Expired
- Apr 5, 2008, 3:45 PM CDT
- In force
- 28 hr
- Issued by
- NWS Tulsa, OK
- Flood severity
- Moderate
County LeFlore County, OK
The river
Written for the forecast point Poteau River near Poteau (PTAO2).
- Action stage
- 24 ft
- Minor stage
- 24 ft
- Moderate stage
- 26 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07249000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS44 KTSA 031907 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 207 PM CDT THU APR 03 2008 ...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OKLAHOMA... POTEAU RIVER NEAR POTEAU AFFECTING LE FLORE COUNTY. OKC079-040307- /O.NEW.KTSA.FL.W.0036.080404T0715Z-080406T0040Z/ /PTAO2.2.ER.080404T0715Z.080404T1800Z.080405T1840Z.NO/ 207 PM CDT THU APR 03 2008 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLOOD WARNING FOR THE POTEAU RIVER NEAR POTEAU. * FROM LATE TONIGHT TO SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 100 PM THURSDAY THE STAGE WAS 21.34 FEET. * MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 24.0 FEET. * FORECAST...THE POTEAU RIVER NEAR POTEAU IS EXPECTED TO RISE ABOVE FLOOD STAGE FRIDAY BEFORE DAWN AND CONTINUE TO RISE TO NEAR 26.0 FEET BY EARLY FRIDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SATURDAY AFTERNOON. * IMPACT...AT 26.0 FEET...MODERATE VALLEY FLOODING WILL AFFECT CROPLANDS AND FARM ROADS FROM SOUTHEAST OF POTEAU TO THE MOUTH OF BRAZIL CREEK. $$
7 follow-up statements
000 WGUS84 KTSA 040048 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 748 PM CDT THU APR 03 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... POTEAU RIVER NEAR POTEAU AFFECTING LE FLORE COUNTY. POTEAU RIVER NEAR PANAMA AFFECTING LE FLORE COUNTY. OKC079-040848- /O.EXT.KTSA.FL.W.0036.080404T2300Z-080405T1500Z/ /PTAO2.1.ER.080404T2300Z.080405T0000Z.080405T0900Z.NO/ 748 PM CDT THU APR 03 2008 THE FLOOD WARNING CONTINUES FOR THE POTEAU RIVER NEAR POTEAU. * FROM FRIDAY EVENING TO SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 600 PM THURSDAY THE STAGE WAS 21.23 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 24.0 FEET. * FORECAST...THE POTEAU RIVER NEAR POTEAU IS EXPECTED TO RISE ABOVE FLOOD STAGE FRIDAY EVENING AND CONTINUE TO RISE TO NEAR 24.1 FEET BY FRIDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SATURDAY MORNING. * IMPACT...AT 24.0 FEET...MINOR VALLEY FLOODING WILL AFFECT CROPLANDS AND FARM ROADS FROM SOUTHEAST OF POTEAU TO THE MOUTH OF BRAZIL CREEK. $$ OKC079-040848- /O.EXT.KTSA.FL.W.0027.000000T0000Z-080408T1000Z/ /PANO2.2.ER.080331T0328Z.080406T0000Z.080408T0400Z.NO/ 748 PM CDT THU APR 03 2008 ...FLOOD WARNING EXTENDED UNTIL LATE MONDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE POTEAU RIVER NEAR PANAMA. * UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 700 PM THURSDAY THE STAGE WAS 30.34 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 29.0 FEET. * FORECAST...THE POTEAU RIVER NEAR PANAMA WILL CONTINUE RISING TO NEAR 34.4 FEET SATURDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE MONDAY EVENING. * IMPACT...AT 35.0 FEET...MODERATE FLOODING OF AGRICULTURAL LANDS WILL OCCUR FROM PANAMA TO ARKOMA. SOME LOCAL AND COUNTY ROADS IN THE FLOODPLAIN WILL BECOME IMPASSABLE. $$
000 WGUS84 KTSA 040757 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 257 AM CDT FRI APR 04 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... POTEAU RIVER NEAR POTEAU AFFECTING LE FLORE COUNTY. POTEAU RIVER NEAR PANAMA AFFECTING LE FLORE COUNTY. OKC079-041557- /O.EXT.KTSA.FL.W.0036.080404T1840Z-080406T0336Z/ /PTAO2.1.ER.080404T1840Z.080405T0000Z.080405T2136Z.NO/ 257 AM CDT FRI APR 04 2008 ...FLOOD WARNING EXTENDED UNTIL SATURDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE POTEAU RIVER NEAR POTEAU. * FROM THIS AFTERNOON TO SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 200 AM FRIDAY THE STAGE WAS 21.37 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 24.0 FEET. * FORECAST...THE POTEAU RIVER NEAR POTEAU IS EXPECTED TO RISE ABOVE FLOOD STAGE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 24.8 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY AFTERNOON. * IMPACT...AT 24.0 FEET...MINOR VALLEY FLOODING WILL AFFECT CROPLANDS AND FARM ROADS FROM SOUTHEAST OF POTEAU TO THE MOUTH OF BRAZIL CREEK. $$ OKC079-041557- /O.EXT.KTSA.FL.W.0027.000000T0000Z-080407T1600Z/ /PANO2.1.ER.080331T0328Z.080402T0800Z.080407T1000Z.NO/ 257 AM CDT FRI APR 04 2008 THE FLOOD WARNING CONTINUES FOR THE POTEAU RIVER NEAR PANAMA. * UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 200 AM FRIDAY THE STAGE WAS 30.23 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 29.0 FEET. * FORECAST...THE POTEAU RIVER NEAR PANAMA WILL CONTINUE RISING TO NEAR 32.2 FEET SUNDAY BEFORE DAWN. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY MONDAY MORNING. * IMPACT...AT 33.0 FEET...MODERATE FLOODING OF AGRICULTURAL LANDS WILL OCCUR BETWEEN SHADY POINT TO ARKOMA. WILLIAMS ROAD EAST OF PANAMA AND SOME LOCAL FARM ROADS WILL BE FLOODED. $$
000 WGUS84 KTSA 041421 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 921 AM CDT FRI APR 04 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... POTEAU RIVER NEAR POTEAU AFFECTING LE FLORE COUNTY. POTEAU RIVER NEAR PANAMA AFFECTING LE FLORE COUNTY. OKC079-042221- /O.EXT.KTSA.FL.W.0036.080404T1658Z-080406T2230Z/ /PTAO2.1.ER.080404T1658Z.080405T0600Z.080406T1630Z.NO/ 921 AM CDT FRI APR 04 2008 ...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE POTEAU RIVER NEAR POTEAU. * UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 900 AM FRIDAY THE STAGE WAS 23.13 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 24.0 FEET. * FORECAST...THE POTEAU RIVER NEAR POTEAU IS EXPECTED TO RISE ABOVE FLOOD STAGE LATE THIS MORNING AND CONTINUE TO RISE TO NEAR 24.9 FEET BY SATURDAY BEFORE DAWN. THE RIVER WILL FALL BELOW FLOOD STAGE LATE SUNDAY MORNING. * IMPACT...AT 24.0 FEET...MINOR VALLEY FLOODING WILL AFFECT CROPLANDS AND FARM ROADS FROM SOUTHEAST OF POTEAU TO THE MOUTH OF BRAZIL CREEK. $$ OKC079-042221- /O.EXT.KTSA.FL.W.0027.000000T0000Z-080408T1047Z/ /PANO2.1.ER.080331T0328Z.080402T0800Z.080408T0447Z.NO/ 921 AM CDT FRI APR 04 2008 ...FLOOD WARNING EXTENDED UNTIL LATE MONDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE POTEAU RIVER NEAR PANAMA. * UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 800 AM FRIDAY THE STAGE WAS 30.33 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 29.0 FEET. * FORECAST...THE POTEAU RIVER NEAR PANAMA WILL CONTINUE RISING TO NEAR 31.8 FEET SATURDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE MONDAY EVENING. * IMPACT...AT 31.0 FEET...MINOR AGRICULTURAL FLOODING WILL OCCUR. WILLIAMS ROAD EAST OF PANAMA WILL BE FLOODED. $$
000 WGUS84 KTSA 041938 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 238 PM CDT FRI APR 04 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... POTEAU RIVER NEAR POTEAU AFFECTING LE FLORE COUNTY. POTEAU RIVER NEAR PANAMA AFFECTING LE FLORE COUNTY. OKC079-050338- /O.EXT.KTSA.FL.W.0036.000000T0000Z-080407T1200Z/ /PTAO2.1.ER.080404T2241Z.080405T1200Z.080407T0600Z.NO/ 238 PM CDT FRI APR 04 2008 ...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE POTEAU RIVER NEAR POTEAU. * UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 200 PM FRIDAY THE STAGE WAS 23.44 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 24.0 FEET. * FORECAST...THE POTEAU RIVER NEAR POTEAU IS EXPECTED TO RISE ABOVE FLOOD STAGE LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 24.8 FEET BY SATURDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY BEFORE DAWN . * IMPACT...AT 24.0 FEET...MINOR VALLEY FLOODING WILL AFFECT CROPLANDS AND FARM ROADS FROM SOUTHEAST OF POTEAU TO THE MOUTH OF BRAZIL CREEK. $$ OKC079-050337- /O.EXT.KTSA.FL.W.0027.000000T0000Z-080409T0959Z/ /PANO2.1.ER.080331T0328Z.080402T0800Z.080409T0359Z.NO/ 238 PM CDT FRI APR 04 2008 ...FLOOD WARNING EXTENDED UNTIL LATE TUESDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE POTEAU RIVER NEAR PANAMA. * UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 200 PM FRIDAY THE STAGE WAS 30.44 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 29.0 FEET. * FORECAST...THE POTEAU RIVER NEAR PANAMA WILL CONTINUE RISING TO NEAR 32.6 FEET SUNDAY BEFORE DAWN . THE RIVER WILL FALL BELOW FLOOD STAGE LATE TUESDAY EVENING. * IMPACT...AT 33.0 FEET...MODERATE FLOODING OF AGRICULTURAL LANDS WILL OCCUR BETWEEN SHADY POINT TO ARKOMA. WILLIAMS ROAD EAST OF PANAMA AND SOME LOCAL FARM ROADS WILL BE FLOODED. $$
000 WGUS84 KTSA 050204 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 904 PM CDT FRI APR 04 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... POTEAU RIVER NEAR POTEAU AFFECTING LE FLORE COUNTY. ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA.. POTEAU RIVER NEAR PANAMA AFFECTING LE FLORE COUNTY. OKC079-051004- /O.EXT.KTSA.FL.W.0036.000000T0000Z-080406T1200Z/ /PTAO2.1.ER.080405T0437Z.080405T1800Z.080406T0600Z.NO/ 904 PM CDT FRI APR 04 2008 THE FLOOD WARNING CONTINUES FOR THE POTEAU RIVER NEAR POTEAU. * UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 815 PM FRIDAY THE STAGE WAS 23.51 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 24.0 FEET. * FORECAST...THE POTEAU RIVER NEAR POTEAU IS EXPECTED TO RISE ABOVE FLOOD STAGE TONIGHT AND CONTINUE TO RISE TO NEAR 24.8 FEET BY EARLY SATURDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY BEFORE DAWN . * IMPACT...AT 24.0 FEET...MINOR VALLEY FLOODING WILL AFFECT CROPLANDS AND FARM ROADS FROM SOUTHEAST OF POTEAU TO THE MOUTH OF BRAZIL CREEK. $$ OKC079-051004- /O.CON.KTSA.FL.W.0027.000000T0000Z-080409T0959Z/ /PANO2.1.ER.080331T0328Z.080402T0800Z.080409T0359Z.NO/ 904 PM CDT FRI APR 04 2008 THE FLOOD WARNING CONTINUES FOR THE POTEAU RIVER NEAR PANAMA. * UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 800 PM FRIDAY THE STAGE WAS 30.76 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 29.0 FEET. * FORECAST...THE POTEAU RIVER NEAR PANAMA WILL CONTINUE RISING TO NEAR 32.5 FEET SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE TUESDAY EVENING. * IMPACT...AT 33.0 FEET...MODERATE FLOODING OF AGRICULTURAL LANDS WILL OCCUR BETWEEN SHADY POINT TO ARKOMA. WILLIAMS ROAD EAST OF PANAMA AND SOME LOCAL FARM ROADS WILL BE FLOODED. $$
000 WGUS84 KTSA 051511 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 1011 AM CDT SAT APR 05 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... POTEAU RIVER NEAR POTEAU AFFECTING LE FLORE COUNTY. POTEAU RIVER NEAR PANAMA AFFECTING LE FLORE COUNTY. OKC079-052311- /O.EXT.KTSA.FL.W.0036.000000T0000Z-080406T1800Z/ /PTAO2.1.ER.080406T0000Z.080406T0000Z.080406T1200Z.NO/ 1011 AM CDT SAT APR 05 2008 ...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE POTEAU RIVER NEAR POTEAU. * UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 1000 AM SATURDAY THE STAGE WAS 23.52 FEET. * FLOOD STAGE IS 24.0 FEET. * FORECAST...THE POTEAU RIVER NEAR POTEAU IS EXPECTED TO RISE JUST TO FLOOD STAGE THIS EVENING. * IMPACT...AT 24.0 FEET...MINOR VALLEY FLOODING WILL AFFECT CROPLANDS AND FARM ROADS FROM SOUTHEAST OF POTEAU TO THE MOUTH OF BRAZIL CREEK. $$ OKC079-052311- /O.EXT.KTSA.FL.W.0027.000000T0000Z-080408T1800Z/ /PANO2.1.ER.080331T0328Z.080402T0800Z.080408T1200Z.NO/ 1011 AM CDT SAT APR 05 2008 THE FLOOD WARNING CONTINUES FOR THE POTEAU RIVER NEAR PANAMA. * UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 900 AM SATURDAY THE STAGE WAS 30.77 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 29.0 FEET. * FORECAST...THE POTEAU RIVER NEAR PANAMA WILL CONTINUE RISING TO NEAR 30.9 FEET THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY MORNING. * IMPACT...AT 31.0 FEET...MINOR AGRICULTURAL FLOODING WILL OCCUR. WILLIAMS ROAD EAST OF PANAMA WILL BE FLOODED. $$
000 WGUS84 KTSA 052045 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 345 PM CDT SAT APR 05 2008 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OKLAHOMA... POTEAU RIVER NEAR POTEAU AFFECTING LE FLORE COUNTY. ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... POTEAU RIVER NEAR PANAMA AFFECTING LE FLORE COUNTY. OKC079-052115- /O.CAN.KTSA.FL.W.0036.000000T0000Z-080406T1800Z/ /PTAO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 345 PM CDT SAT APR 05 2008 THE FLOOD WARNING IS CANCELLED FOR THE POTEAU RIVER NEAR POTEAU. * AT 300 PM SATURDAY THE STAGE WAS 23.48 FEET. * FLOOD STAGE IS 24.0 FEET. * FORECAST...THE POTEAU RIVER NEAR POTEAU WILL CREST BELOW FLOOD STAGE AT 23.8 FEET SUNDAY BEFORE DAWN. * IMPACT...AT 24.0 FEET...MINOR VALLEY FLOODING WILL AFFECT CROPLANDS AND FARM ROADS FROM SOUTHEAST OF POTEAU TO THE MOUTH OF BRAZIL CREEK. $$ OKC079-060445- /O.EXT.KTSA.FL.W.0027.000000T0000Z-080408T2159Z/ /PANO2.1.ER.080331T0328Z.080402T0800Z.080408T1559Z.NO/ 345 PM CDT SAT APR 05 2008 ...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE POTEAU RIVER NEAR PANAMA. * UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 300 PM SATURDAY THE STAGE WAS 30.57 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 29.0 FEET. * FORECAST...THE POTEAU RIVER NEAR PANAMA IS NEAR CREST AND WILL FALL BELOW FLOOD BY EARLY TUESDAY. * IMPACT...AT 31.0 FEET...MINOR AGRICULTURAL FLOODING WILL OCCUR. WILLIAMS ROAD EAST OF PANAMA WILL BE FLOODED. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Apr 3, 10:45 AM CDT, 3 hours 22 minutes earlier.
Area forecast discussion, Apr 3, 10:45 AM CDT, 3 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1045 AM CDT THU APR 3 2008
.DISCUSSION...
FOG AND DRIZZLE PERSIST ACROSS MUCH OF THE AREA...
WHICH TO THIS POINT HAS LIMITED SURFACE DESTABILIZATION ACROSS THE
FA LATE THIS MORNING. FOCUS FOR CONVECTION IS STILL EXPECTED TO
SHARPEN ACROSS NE OK/SRN KS THIS AFTERNOON. SEVERE WEATHER AND
HEAVY RAIN ANTICIPATED BY LATE AFTERNOON OR EARLY
EVENING...MAINLY ACROSS THE SOUTHERN TWO THIRDS OF THE AREA. THAT
SAID...HAVE OPTED TO DROP THE FLASH FLOOD WATCH OVER THE FAR NW
AREA AS LATER MODEL RUNS HAVE BEEN CONSISTENT WITH EDGING THE HEAVY
RAIN AXIS FURTHER SOUTH AND EAST. HAVE OPTED TO LOWER TEMPS ACROSS
NRN ZONES...BUT LEFT AS THEY ARE ACROSS THE SOUTH WITH WARMEST
AIR LURKING ACROSS TEXAS. HAVE TRIMMED BACK POPS THIS AFTERNOON
TO HIGH CHANCE EVERYWHERE GIVEN THE UNCERTAINTY OF FRONTAL
LOCATION/FOCUS FOR CONVECTION WILL BE.
REST OF FORECAST LEFT AS IS.
UPDATED ZFP/PFM/AFM/FFA OUT OR WILL BE SENT SHORTLY.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM FRIDAY FOR OKZ049-OKZ053-OKZ057-
OKZ058-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-
OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-
OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 AM FRIDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...23
LONG TERM....05Hazardous weather outlook, Apr 3, 1:01 PM CDT, 1 hour 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 101 PM CDT THU APR 3 2008 ARZ001-002-010-011-019-020-029-OKZ049-053>076-041000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 100 PM CDT THU APR 3 2008 ...SEVERE WEATHER AND HEAVY RAINFALL LIKELY FROM LATE AFTERNOON THROUGH TONIGHT.... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...LIMITED. AREA...MOST OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...LATE AFTERNOON. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA... EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...LATE AFTERNOON. AREA AT GREATEST RISK... SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. FLASH FLOOD. RISK...SIGNIFICANT. AREA...MOST OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...LATE AFTERNOON. AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. HEAVY RAIN. RISK...SIGNIFICANT. AREA...MOST OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...LATE AFTERNOON. AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. DISCUSSION... A POTENT UPPER TROUGH APPROACHING THE FOUR CORNERS REGION WILL AFFECT THE AREA BY LATE AFTERNOON. A SURFACE BOUNDARY HAD LIFTED NORTH OF THE AREA THIS MORNING EARLIER THIS MORNING...AND WAS STRETCHED ACROSS EASTERN KANSAS THROUGH NORTHWEST OKLAHOMA AS OF EARLY AFTERNOON. THIS BOUNDARY WILL REORGANIZES AND BEGINS TO MOVE SOUTHEAST AS A COLD FRONT. OUT AHEAD OF THE FRONT...MOIST AND INCREASINGLY UNSTABLE AIR WILL CONTINUE TO OVERSPREAD THE REGION IN ADVANCE OF THE APPROACHING UPPER TROUGH...WHICH WILL TRAVERSE THE REGION TONIGHT. AIDED BY AFTERNOON HEATING...THE ATMOSPHERE WILL BECOME VERY UNSTABLE...ESPECIALLY ACROSS SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS AS THIS AREA WILL LIKELY REMAIN IN THE WARM SECTOR AS FAVORABLE UPPER SUPPORT INCREASES. SUPERCELL THUNDERSTORMS ARE EXPECTED ACROSS A WIDE AREA BEGINNING LATE THIS AFTERNOON. ALL SEVERE MODES...INCLUDING TORNADOES...HIGH WINDS... LARGE HAIL WILL BE POSSIBLE IN ADDITION TO HEAVY FLOODING RAINFALL. THE HEAVIEST RAINFALL AND CHANCES FOR SEVERE WILL BE EAST OF THE AREA TOWARDS SUNRISE FRIDAY MORNING AS THE FRONT CLEARS THE AREA. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY...THUNDERSTORM POTENTIAL. SATURDAY...NO HAZARDS. SUNDAY...THUNDERSTORM POTENTIAL. MONDAY...THUNDERSTORM POTENTIAL. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL. AFTER A SHORT BREAK...AND A FEW DAYS OF SLIGHT THUNDERSTORM CHANCES... THE SEVERE WEATHER PATTERN IS EXPECTED TO TAKE SHAPE ONCE AGAIN. BY MID WEEK ANOTHER IN A SERIES OF UPPER SYSTEMS IS EXPECTED TO TRAVERSE THE PLAINS... ENCOUNTERING AN UNSTABLE AND VOLATILE AIR MASS IN PLACE ACROSS THE AREA. EMERGENCY MANAGEMENT PLANNING STATEMENT... EMERGENCY MANAGERS SHOULD CONTINUE TO MONITOR THE LATEST FORECASTS AS THIS VOLATILE SPRINGTIME WEATHER PATTERN CONTINUES TO PERIODICALLY ENHANCE CHANCES FOR DAMAGING AND DANGEROUS WEATHER. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, Apr 3, 10:39 AM CDT, 3 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1039 AM CDT THU APR 3 2008
ARZ002-031645-
CARROLL AR-
1039 AM CDT THU APR 3 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1145 AM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHWEST ARKANSAS
NORTHERN CARROLL
AT 1039 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3
MILES NORTHEAST OF EUREKA SPRINGS...MOVING NORTHEAST AT 40 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...OAK GROVE...
OAK HILL...PLEASANT RIDGE...DENVER...BERRYVILLE...EUREKA SPRINGS...
GREEN FOREST...COIN...URBANETTE...GRANDVIEW AND BEAVER.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.
LAT...LON 3650 9329 3632 9330 3634 9376 3649 9382
TIME...MOT...LOC 1539Z 246DEG 35KT 3644 9368Local storm report, Apr 3, 1:15 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
115 PM CDT THU APR 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1203 PM HAIL HECTORVILLE 35.84N 95.93W
03/31/2008 E0.88 INCH OKMULGEE OK PUBLIC
1207 PM HAIL 5 S BIXBY 35.87N 95.88W
03/31/2008 E0.88 INCH TULSA OK PUBLIC
0200 PM FLASH FLOOD MAZIE 36.11N 95.36W
03/31/2008 MAYES OK PUBLIC
WATER UP OVER SOME COUNTY ROADS AROUND MAZIE. EVENT
LASTED TIL AROUND 5 PM.
0250 PM FLASH FLOOD OAKS 36.17N 94.85W
03/31/2008 CHEROKEE OK PUBLIC
RURAL ROADS FLOODED VICINITY OAKS...ON WEST AND SOUTH
TOWARD PEGGS.
0300 PM FLASH FLOOD 5 WSW OKMULGEE 35.60N 96.04W
03/31/2008 OKMULGEE OK COUNTY OFFICIAL
NUMEROUS RURAL ROADS FLOODED OVER SOUTHWEST OKMULGEE
COUNTY.
0304 PM TSTM WND GST 1 E PHAROAH 35.42N 96.11W
03/31/2008 E60.00 MPH OKFUSKEE OK PUBLIC
0317 PM TSTM WND GST 2 SW GRAYSON 35.48N 95.90W
03/31/2008 E65.00 MPH OKMULGEE OK PUBLIC
0400 PM FLASH FLOOD 3 SE GALLITIN 36.17N 94.40W
03/31/2008 BENTON AR PUBLIC
RURAL ROADS FLOODED VICINITY GALLITIN AND SOUTHEAST
TOWARD TONTITOWN.
0410 PM FLASH FLOOD 2 N HANNA 35.23N 95.89W
03/31/2008 MCINTOSH OK PUBLIC
SCATTERED SECONDARY ROADS BRIEFLY FLOODED FROM SOUTHWEST
OF STIDHAM TO NORTHWEST OF HANNA
0515 PM HAIL 4 N CHESTER 35.74N 94.18W
03/31/2008 E0.25 INCH CRAWFORD AR PUBLIC
0515 PM HAIL 7 SE STRICKLER 35.76N 94.22W
03/31/2008 E0.75 INCH WASHINGTON AR PUBLIC
0528 PM HAIL 4 S YANUSH 34.65N 95.31W
03/31/2008 E0.75 INCH PUSHMATAHA OK PUBLIC
0623 PM TSTM WND DMG HODGEN 34.84N 94.63W
03/31/2008 LE FLORE OK PUBLIC
SCHOOL DAMAGED BY WIND
0800 PM FLASH FLOOD ANTLERS 34.23N 95.62W
03/31/2008 PUSHMATAHA OK EMERGENCY MNGR
A FEW COUNTY ROADS FLOODED VICINITY OF ANTLERS.
0900 PM FLASH FLOOD WHITESBORO 34.69N 94.89W
03/31/2008 LE FLORE OK PUBLIC
NUMEROUS RURAL ROADS FLOODED AND IMPASSABLE. SOME CATTLE
LOST. AREA AFFECTED WAS FROM NEAR TALIHINA TO WHITESBORO
TO BIG CEDAR.
1000 PM FLASH FLOOD 4 N TALALA 36.59N 95.70W
03/31/2008 ROGERS OK PUBLIC
SECONDARY ROADS FLOODED.
1005 PM FLASH FLOOD 6 S NOWATA 36.61N 95.64W
03/31/2008 NOWATA OK PUBLIC
STREET AND COUNTY ROAD FLOODING AROUND WATOVA
&&
SAAThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 2:25 PM CDT | Special Weather Statement | TSA | McIntosh | 50 min |
| Apr 3, 2:28 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh | 44 min |
| Apr 3, 2:36 PM CDT | Special Weather Statement | TSA | Haskell | 39 min |
| Apr 3, 3:11 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee, Sequoyah | 64 min |
| Apr 3, 3:22 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 53 min |
| Apr 3, 3:27 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Sequoyah | 31 min |
| Apr 3, 4:14 PM CDT | Special Weather Statement | TSA | Adair, Sequoyah | 31 min |
| Apr 3, 5:30 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 44 min |
| Apr 3, 6:07 PM CDT | Special Weather Statement | TSA | Choctaw | 38 min |
| Apr 3, 6:11 PM CDT | Special Weather Statement | TSA | Latimer | 49 min |
| Apr 3, 6:12 PM CDT | Severe Thunderstorm Warning | TSA | Rogers | 38 min |
| Apr 3, 6:26 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 64 min |
| Apr 3, 6:32 PM CDT | Special Weather Statement | TSA | Okfuskee | 43 min |
| Apr 3, 6:36 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore | 54 min |
| Apr 3, 6:41 PM CDT | Special Weather Statement | TSA | Okfuskee | 64 min |
| Apr 3, 6:45 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 45 min |
| Apr 3, 6:55 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 65 min |
Nearby
River Flood Warnings in Oklahoma, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.